# SDR SWIA2020090452223

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE GALLEY MOUNT STRUCTURE BETWEEN FS310 TO FS319 AND APPROX. RBL6 (MARKED).  C-CHECK RO 9/1/2020.  BLENDED CORROSION ON GALLEY MOUNT FLOOR SUPPORT STRUCTURE BETWEEN FS310 TO FS319 AT APPROX RBL6 REF CRJ 200 SRM.  PART WAS OUT OF LIMITS PER REF CRJ 200 SRM.  REPLACED REF DWG.  SEE CONTINUATION CARD FOR MORE DETAILS.
